Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Relative Grothendieck rings


Authors: T. Y. Lam and I. Reiner
Journal: Bull. Amer. Math. Soc. 75 (1969), 496-498
DOI: https://doi.org/10.1090/S0002-9904-1969-12215-9
MathSciNet review: 0238966
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Y. Lam and I. Reiner, Relative Grothendieck groups, J. Algebra 11 (1969), 213-242. MR 236277
  • 2. T. Y. Lam and I. Reiner, Reduction theorems for relative Grothendieck rings, Trans. Amer. Math. Soc. (to appear). MR 245697


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12215-9

American Mathematical Society